# SDR SWAA2013050115434

- Difficulty date: April 23, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 35,980 hours, 20,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER INSPAR SKIN CRACKED AT STAB STA 101.90 RIB.  REPAIRED SKIN PER SRM.
